# SDR B3OR2003004

- Difficulty date: June 5, 2003
- Submitted: June 5, 2003
- Operation: General aviation
- Aircraft: N72476
- Make and model: Beech C-12C
- Aircraft serial: BC26
- Aircraft time: 14,112 hours, 12,304 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pitch Horn
- Part number: 1016100191
- Condition: Corroded
- Location: Elevator
- Part time: 14,112 hours, 12,304 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 15 DAY CORROSION INSPECTION, A MECHANIC NOTICED "PAINT BUBBLING" ON THE LT ELEVATOR CONTROL PITCH HORN.  UPON FURTHER INVESTIGATION BY SCRAPING-OFF THE PAINT BUBBLE, PITTING CORROSION WAS FOUND. AN ATTEMPT WAS MADE TO CLEAN AND TREAT THE PITTED AREA, BUT IT WAS FOUND THAT THE PITS WERE TOO DEEP INTO THE METAL. A NEW PITCH HORN WAS ORDERED AND THE  AFFECTED PART WAS REPLACED.
